# SDR CA010403012

- Difficulty date: March 5, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,797 hours
- Engine: Pwa S3H1G
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Part number: 357285
- Condition: Cracked
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLIGHT THE PILOT WAS FEELING AN ENGINE VIBRATION. HE REDUCED POWER AND CONTINUED HIS FLIGHT. ON MAINTENANCE THE NR 3 CYLINDER WAS FOUND CRACK FROM FRONT SPARK PLUG HOLE TO THE REAR.
